# SDR SWAA107287

- Difficulty date: November 21, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 75,782 hours, 61,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND FWD GALLEY CENTER EMERGENCY EXIT LIGHT COVER LOOSE.  SECURED COVER PER MM.
